# SDR CA090414001

- Difficulty date: April 9, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CIRCUIT BREAKER B250 (HYD 2 INDICATION) POPPED. WIRE DB1F22 AT CONNECTOR PLUG P12DM (NR 2 PRESSURE TRANSMITTER) SHORTED TO BACKSHELL.
